# SDR AT0000016

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND TEMPORARY FRAME REPAIR AT BS 218 LONGERON 26-27L AND LONGERON 26-27R.  INSTALLED NEW REPAIR AT BS 218 LONGERON 26-27L AND LONGERON 26-27R IAW RES 00-0026.
